# SDR I5PA2022032168804

- Difficulty date: March 21, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,285 hours, 25,496 cycles
- Engine: Pwa PW2040
- Engine time: 79,883 hours, 27,143 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5840207104
- Part serial: 0437
- Condition: Unserviceable
- Location: L Eng
- Stage of operation: CL
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY, REMOVED AND REPLACED 14TH STAGE BLEED VALVE ON L ENG WITH AN OVERHAULED UNIT IAW AMM 75-32-02.
